Finite minimal not completely factorizable groups
Matematičeskie zametki, Tome 12 (1972) no. 2, pp. 157-162
Cet article a éte moissonné depuis la source Math-Net.Ru
A complete description is given of finite minimal incompletely factorizable groups.
@article{MZM_1972_12_2_a6,
author = {G. A. Malan'ina and V. I. Khlebutina and G. S. Shevtsov},
title = {Finite minimal not completely factorizable groups},
journal = {Matemati\v{c}eskie zametki},
pages = {157--162},
year = {1972},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_2_a6/}
}
G. A. Malan'ina; V. I. Khlebutina; G. S. Shevtsov. Finite minimal not completely factorizable groups. Matematičeskie zametki, Tome 12 (1972) no. 2, pp. 157-162. http://geodesic.mathdoc.fr/item/MZM_1972_12_2_a6/